[Does Vitamin C Have a Contraceptive Effect?]
It often happens when you start taking medicine.
When this reaction occurs, you can drink some strong tea, chew some sugar ginger, and pickles; you should insist that vitamin C is a nutrient element that must be needed in our body. She is very important to us because itIt has whitening effect and can help us prevent skin aging. Vitamin C is consumed very quickly in our body, so it needs to be replenished frequently, especially for women during pregnancy.Does Contraception Work?
Vitamin C is an essential nutrient element of the human body, as well as whitening, antioxidant and other effects.
It is said that after taking contraceptives, in order to reduce the substitution of contraceptives to the human body and the stimulation of alternative contraceptives to the human body, you can take vitamins to neutralize it.
So, can vitamin C reduce the substitution of contraceptives?
Take a look.
Can vitamin C reduce the replacement of contraceptives? Vitamin C is necessary to promote non-heme iron absorption. At the same time, vitamin C also has antioxidant, anti-free radical, and inhibits the formation of tyrosinase, thereby achieving whitening and pale spots.efficacy.
Vitamin C does not reduce the replacement of contraceptives. Women who take vitamin C after taking contraceptives cannot eliminate the contraceptives. It is recommended that women choose other appropriate contraceptive methods if they want to avoid the opposite of contraceptives.
Side effects of contraceptives 1, poor appetite, nausea, vomiting, dizziness, prescribed medication, implantation into the body to adapt to the drug, the response will gradually disappear.
Individual women have severe reactions, and can appropriately take the following drugs that inhibit the response: vitamin B6, 20 mg each time, 3 times a day; vitamin C, 100 mg per second, 3 times a day; anti-reaction tablets, 1 tablet each time,3 times a day; compound aluminum hydroxide tablets or yeast tablets, every 1 gram, once a day, with the contraceptive pill.
2. Leucorrhea increases and is thin.
It usually occurs after taking a long-acting contraceptive pill. Generally, no treatment is needed. If there is too much leucorrhea, you can put a piece of Chinese medicine in the vagina every night.
3. Intermittent vaginal bleeding.
It often occurs after taking the contraceptive pill. Generally, as long as you continue to take the pill on time, the bleeding will stop and the menstruation will be normal.
Of course, you can also ask your doctor to adjust the medicine, or you can take other contraceptives. If you take the second contraceptive bleeding, you can use the first contraceptive.
4, less menstruation, and even amenorrhea.
This condition does not have much impact on your health and is often temporary.
If you have amenorrhea for 3 consecutive months, you should suspend your medication and take other contraceptive measures. Continue your medication after your menstrual period recovers.
Menstruation does not come within 1 month after discontinuation of the drug. Doctors should be asked to use medroxyprogesterone, compound progesterone, or menstruation tablets to stimulate menstruation according to the examination situation. Thereafter, other contraceptives should be used.
5, weight gain too fast.
If there is edema, you should adapt to diuretics and low-salt foods; if the weight continues to increase significantly, discontinue the drug and use other contraceptive methods.
6, yellow brown spots on the face.
It usually disappears gradually after stopping the medicine. If you take vitamin B and vitamin C, the effect is better.
7, breast tenderness.
Generally reduce the amount, if serious, you should consider discontinuing the drug and replacing other contraceptive measures.